# SDR UPS00834417

- Difficulty date: October 18, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO COMPT FS 1100 FRAME CORRODED AROUND FASTENERS AT LONGERON 35 RT.  REMOVED CORROSION FOUND OUT OF LIMITS.  FAB REPAIR ANGLE IAW EO 5310-117 28 REV A.  REMOVED INTERCOSTAL AND GUSSET STA 1100 - 1120 L35 RT, ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED DOUBLER FILLER INTERCOSTAL AND GUSSET IAW DC8 SRM 51-1-20D.
